# SDR AALA201512099002

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 24,140 hours, 8,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1809A000001
- Part serial: 1809A00IN003703
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  PACK 1 OVERHEATS 10 MINUTES INTO FLIGHT, TRIED TO RESET, OVERHEAT REOCCURRED.  BEGAN TO SMOKE, LT PACK 1 REMAINED OFF FOR REMAINDER OF FLIGHT.  REPLACED NR 1 PACK AIR INLET ACTUATOR AS REQUIRED IAW AMM 21-61-51.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
